# SDR 04FDEA02391

- Difficulty date: August 6, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 34,212 hours, 21,899 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BULK CARGO PIT LATERAL FLOORBEAM AT FR66 LT OF CENTERLINE HAS EXFOLIATED CORROSION AROUND FASTENER HOLE (LEVEL 2).  REMOVED DAMAGED AREA, FABRICATED FILLER, ANGLE AND INSTALLED IAW A310/200 SRM 53-10-15 AND 51-25-00.
